# SDR AALA200810334

- Difficulty date: November 16, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT ANGLE CRACKED AT STATION 237 BETWEEN LONGERON 28 RIGHT AND LONGERON 27 RIGHT.  INSTALLED INTERCOSTAL SUPPORT ANGLE AT STATION 237 BETWEEN LONGERON 28 RIGHT AND LONGERON 27 RIGHT PER SRM 51-30-5.
